# SDR EGRA95104

- Difficulty date: June 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N116MB
- Make and model: Bolkms BK117A3
- Aircraft serial: 7095
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Window Assy
- Part number: 1172118102
- Condition: Cracked
- Location: Cabin
- Part time: 2,779 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDOW CRACKED.  REPLACED WINDOW
